# SDR FDEA201008263154

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53274926200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR STRUCTURE FR 54.3 BETWEEN SEAT TRACKS 2R AND 3R HAS 1 EA, .25 " CRACK IN STRUCTURE CROSSBEAM.  CUT OUT DAMAGED AREA OF CROSSBEAM IAW SRM 53-10-15, FIG 204.  NDT VERIFIED CRACKED AREA.  REMOVED IAW NTM 51-10-08. FABBED REPAIR PART AND INSTALLED IAW SRM 53-10-15, FIG 204.
